MathSciNet Relay Station
MathSciNet bibliographic data
MR214344 (35 #5195) 81.46
Segal, Irving Notes toward the construction of nonlinear relativistic quantum fields. I. The Hamiltonian in two space-time dimensions as the generator of a $C\sp{\ast} $-automorphism group. Proc. Nat. Acad. Sci. U.S.A. 57 1967 1178–1183.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement